Vitamin D Overdose

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Vitamin D and other Tanning Beds topics.

Is it possible to get too much vitamin D?

Vitamin D Overdose

You can't overdose on the vitamin D your body produces naturally, but it is possible to get too much vitamin D from food and supplements. Vitamin D helps regulate the body's absorption of calcium. Too much vitamin D could lead to the body absorbing too much calcium, which in turn could lead to calcium deposits on internal organs, such as the heart and lungs. These calcium deposits could diminish those organs' ability to function properly leading to more serious problems. Other symptoms of vitamin D overdose include kidney stones, vomiting, and muscle weakness. In general, if you are getting adequate exposure to ultraviolet (UV) light, your body will produce ample vitamin D on its own, and there is no need to alter your diet or take vitamin D supplements to increase vitamin D intake.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Tanning Beds Tip Site? Request a Tip Now!


Guru Spotlight
Lynda Moultry